# SDR EISA96050

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE STIFFENER, ATTACHED TO LEADING EDGE RIB, HAS DOUBLER CRACKED AT LOWER FASTENER ACCESS THROUGH PANEL 6301, JUST OUTBOARD OF FORWARD BOTTLE BOLT.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED NEW REPAIR PER SRM 51-40-2.  (M)
